JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
ISSN-L : 1883-0617
Articles
Hybridized discontinuous Galerkin method with lifting operator
Issei Oikawa
Author information
JOURNAL FREE ACCESS

2010 Volume 2 Pages 99-102

Details
Abstract

In this paper, we propose a new hybridized discontinuous Galerkin method for the Poisson equation with homogeneous Dirichlet boundary condition. Our method has the advantage that the stability is better than the previous hybridized method. We derive $L^2$ and $H^1$ error estimates of optimal order. Some numerical results are presented to verify our analysis.

Information related to the author
© 2010 The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top